Cite This Item

Copy Citation

“Index.” Inequalities from Complex Analysis, by John P. D’Angelo, 1st ed., vol. 28, Mathematical Association of America, 2002, pp. 261–264, Accessed 27 July 2021.
D’Angelo, J. (2002). Index. In Inequalities from Complex Analysis (pp. 261-264). Mathematical Association of America. Retrieved July 27, 2021, from
D’Angelo, John P. "Index." In Inequalities from Complex Analysis, 261-64. Mathematical Association of America, 2002. Accessed July 27, 2021.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.